# SDR UIEA2019050304104

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,995 hours, 19,705 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 662
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BTB WHILE TAXING AIRCRAFT AFTER ENGINE START, L STARTER CUT OUT AND L ENG STARTER EICAS MESSAGE CAME ON NUMEROUS TIMES( REMOVED AND REPLACED NR 1 ENGINE STARTER VALVE IAW AMM 80-11-02-004. PERFORMED RUNUP OPS CHECK GOOD AT THIS TIME. )
